Probabilités
Normalisation d'un processus de branchement critique dans un environnement aléatoire
[Normalization of a critical branching process in a random environment]
Comptes Rendus. Mathématique, Volume 337 (2003) no. 9, pp. 603-608.

Let (Zn) be a critical branching process in an independent and identically distributed (i.i.d.) random environment. For each fixed environment ω, let Cn=Eω[ZnZn>0] be the conditional expectation of Zn given Zn>0. We prove an analogue of Yaglom's law: as n→∞, the conditional law of Zn/Cn, conditional on Zn>0, converges to a non-degenerate law on [0,∞). We give also an analogue of Kolmogorov's law, as well as a local limit theorem for the semi-group of probability generating functions.

Soit (Zn) un processus de branchement critique dans un environnement aléatoire indépendant et identiquement distribué (i.i.d.). Soit Cn=Eω[ZnZn>0] l'espérance conditionnelle de Zn sachant Zn>0, pour un environnement ω fixé. Nous montrons l'analogue de la loi de Yaglom : lorsque n→∞, la loi conditionnelle de Zn/Cn, sachant Zn>0, converge vers une loi non-dégénérée sur [0,∞[. Nous établissons aussi l'analogue de la loi de Kolmogorov, ainsi qu'un théorème de limite locale pour le semi-groupe des fonctions génératrices de probabilités.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.08.011
Guivarc'h, Yves 1; Le Page, Emile 2; Liu, Quansheng 2

1 IRMAR, Université de Rennes I, campus de Beaulieu, 35042 Rennes, France
2 L.M.A.M., Université de Bretagne Sud, campus de Tohannic, BP 573, 56017 Vannes, France
@article{CRMATH_2003__337_9_603_0,
     author = {Guivarc'h, Yves and Le Page, Emile and Liu, Quansheng},
     title = {Normalisation d'un processus de branchement critique dans un environnement al\'eatoire},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {603--608},
     publisher = {Elsevier},
     volume = {337},
     number = {9},
     year = {2003},
     doi = {10.1016/j.crma.2003.08.011},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.08.011/}
}
TY  - JOUR
AU  - Guivarc'h, Yves
AU  - Le Page, Emile
AU  - Liu, Quansheng
TI  - Normalisation d'un processus de branchement critique dans un environnement aléatoire
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 603
EP  - 608
VL  - 337
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.08.011/
DO  - 10.1016/j.crma.2003.08.011
LA  - fr
ID  - CRMATH_2003__337_9_603_0
ER  - 
%0 Journal Article
%A Guivarc'h, Yves
%A Le Page, Emile
%A Liu, Quansheng
%T Normalisation d'un processus de branchement critique dans un environnement aléatoire
%J Comptes Rendus. Mathématique
%D 2003
%P 603-608
%V 337
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.08.011/
%R 10.1016/j.crma.2003.08.011
%G fr
%F CRMATH_2003__337_9_603_0
Guivarc'h, Yves; Le Page, Emile; Liu, Quansheng. Normalisation d'un processus de branchement critique dans un environnement aléatoire. Comptes Rendus. Mathématique, Volume 337 (2003) no. 9, pp. 603-608. doi : 10.1016/j.crma.2003.08.011. http://www.numdam.org/articles/10.1016/j.crma.2003.08.011/

[1] Agresti, A. On the extinction times of varying and random environment branching processes, J. Appl. Probab., Volume 12 (1975), pp. 39-46

[2] Athreya, K.B.; Karlin, S. Branching processes with random environments (I & II), Ann. Math. Statist., Volume 42 (1971), pp. 1499-1520 (1843–1858)

[3] Athreya, K.B.; Ney, P.E. Branching Processes, Springer-Verlag, Berlin, Heidelberg, New York, 1972

[4] Babillot, M.; Bougerol, P.; Elie, L. The random difference equation Xn=AnXn−1+Bn in the critical case, Ann. Probab., Volume 25 (1997) no. 1, pp. 478-493

[5] Geiger, J.; Kersting, G. The survival probability of a critical branching process in random environment, Teor. Verojatnost. i Primenen., Volume 45 (2000), pp. 607-615

[6] J. Geiger, G. Kersting, V.A. Vatutin, Limit theorems for branching processes in random environment, Preprint, 2001

[7] Guivarc'h, Y.; Liu, Q. Propriétés asymptotiques des processus de branchement en environnement aléatoire, C. R. Acad. Sci. Paris, Sér. I, Volume 332 (2001), pp. 339-344

[8] Y. Guivarc'h, E. Le Page, Q. Liu, Branching processes in random environments and local limit theorems for random walks, Preprint, 2001

[9] Kozlov, M.V. On the asymptotic behaviour of the probability of non-extinction for critical branching processes in a random environment, Theory Probab. Appl., Volume 21 (1976) no. 4, pp. 742-751

[10] Le Page, E.; Peigné, M. A local limit theorem on the semi-direct product of R* + and Rd, Ann. Inst. Henri Poincaré, Volume 33 (1997), pp. 223-252

[11] Smith, W.L.; Wilkinson, W.E. On branching processes in random environments, Ann. Math. Statist., Volume 40 (1969), pp. 814-827

Cited by Sources: